Access Restriction

Author Kobayashi, Hisashi
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1974
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract Quite often explicit information about the behavior of a queue over a fairly short period is wanted. This requires solving the nonequilibrium solution of the queue-length distribution, which is usually quite difficult mathematically. The first half of Part II shows how the diffusion process approximation can be used to answer this question. A transient solution is obtained for a cyclic queueing model using the technique of eigenfunction expansion. The second half of Part II applies the earlier results of Part I to modeling and performance problems of a typical multiprogrammed computer system. Such performance measures as utilization, throughput, response time and its distribution, etc., are discussed in some detail.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1974-07-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 21
Issue Number 3
Page Count 11
Starting Page 459
Ending Page 469

Open content in new tab

   Open content in new tab
Source: ACM Digital Library